# SDR 04FDEA03053

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 41,648 hours, 9,597 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Receptacle
- Part number: 861555
- Part serial: MX634778
- Condition: Burned
- Location: Hyd Pump
- Part time: 3,564 hours, 785 cycles
- Component: Connector, Cannon
- Component part number: DC62F2410SN
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AUX HYD PUMP ELECTRIC POWER PLUG WAS FOUND BURNED.  ENT BY: 500170 RPT BY: 500170  FACT 09NOV04 00:50 TPE R NR 1 AUX HYD PUMP PLUG REPLACED PER SMP AND PER MD-11, W/D 29-21-01 WIRING CHECKED NML.  PRECAUTIONARY RCCB (B1-625) AND NR 1 AUX HYD PUMP REPLACED ALSO.  PREMATURE REMOVAL/INSTALLATION OFF MFG 86155.
